How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: OB GYN
Satisfied Customers: 22801
Experience:  MBBS, 5 years experience in the field of General Surgery and Emergency Medicine.
27273415
Type Your OB GYN Question Here...
Dr Uzair is online now

I don’t know how to explain my situation. I had a diagnosis

Customer Question

I don’t know how to explain my situation.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I had a diagnosis for a possible UTI over the phone. I am taking ciprofloxacin. On my 4th day now. Came with really bad lower back pain on my right
JA: Have you had any recent injuries? What seems to make the pain better or worse?
Customer: no recent injuries, paracetamol eases the back pain slightly
JA: Anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 23 days ago.
Category: OB GYN
Expert:  Dr Uzair replied 23 days ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 23 days ago.

The pain can be due to the same issue as if infection involves the kidney, it can cause such pain, other possibility is a stone in the kidney,

If it does not get better with painkillers and increasing water intake then see a doctor for imaging.

If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you. I will be happy to help you if you have any other questions in the future.

Best wishes.

Have a great day.

Customer: replied 23 days ago.
I started the birth control pill zelleta in late august. I have used it before and have had no problems, I just think I should mention it.
Starting from early october, I have had a lot of breakthrough bleeding, almost everyday. It’s started to darken in color until today it came out almost black, in a clot, with a sweet and metallic smell to it. My period has been more irregular than usual. I have not had an appetite whatsoever, and eating makes me feel sick.
Expert:  Dr Uzair replied 23 days ago.

This sounds like hormonal imbalance and I would suggest seeing a gynecologist for detailed evaluation including a hormone panel and an ultrasound.

If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you. I will be happy to help you if you have any other questions in the future.

Best wishes.

Have a great day.